# SDR UIEA2024061300517

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 65,060 hours, 10,198 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFEVESTS FO SIDE HOOK AND LOOP FASTENER WORNOUT( FO SIDE HOOK AND LOOP FASTENER INSPECTED PER AMM 25-62-01. CHKD NORMAL. )
